# SDR DALA2017073005779

- Difficulty date: July 26, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N939DL
- Make and model: Doug MD-88
- Aircraft serial: 49812
- Aircraft time: 73,383 hours, 55,069 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY SEAT TRACK LIGHTS INOP SEATS 27D AND 30D.  REPLACED EMER LIGHT SEAT HARNESS AT ROW 27D AND 30D PER AMM 33-53, OPS CK OK.
